# SDR AUS20040153

- Difficulty date: March 2, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Part number: 26084383
- Condition: Failed
- Location: Brake
- Component: Brake, Honeywell
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR NR 3 BRAKE ASSEMBLY BRAKE PADS LOCATED BETWEEN NR 2 AND NR 3 ROTORS HAD SEPARATED AND JAMMED THE BRAKE UNIT.  INVESTIGATION FOUND PAD SEPARATION WAS DUE TO RIVET FAILURE.
